MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS MENIS BEARING SM+ 10MM; LCS : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US LCS MENIS BEARING SM+ 10MM; LCS : KNEE TIBIAL INSERT
Model Number 1290-05-000
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544); Insufficient Information (4580)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Request to plan a lcs knee revision surgery due to probable wear of the insert component.Lcs was implanted in 1997.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
LCS MENIS BEARING SM+ 10MM
Common Device Name
LCS : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11736954
Report Number1818910-2021-08972
Device Sequence Number3832679
Product Code NJL
UDI-Device Identifier10603295021117
UDI-Public10603295021117
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1290-05-000
Device Catalogue Number129005000
Device Lot Number506190007
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/12/2021
Supplement Date Received by Manufacturer05/05/2021
07/06/2021
Initial Report FDA Received Date04/28/2021
Supplement Report FDA Received Date05/24/2021
07/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LCS FEM SM+ LT; LCS MENIS BEARING SM+ 10MM; LCS POST CRU RET TIB 65MM STD; LCS FEM SM+ LT; LCS MENIS BEARING SM+ 10MM; LCS POST CRU RET TIB 65MM STD